# SDR SWAA2024061485385

- Difficulty date: May 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727d- S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT MID CABIN BS727E S-6L. MARKED<[01] REMOVED AND REPLACED STRINGER CLIP AT MID CABIN BS 727E S-6L IAW SRM 51-40-02 AND DWG 146A1112;[02] JOB COMPLETE.
